Alert archive / Missouri / Wind Advisories in 2026
Wind Advisory 1, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Mar 14, 2026, 10:34 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Mar 15, 2026, 10:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2026, 10:34 AM CDT (15:34 UTC)
- In effect from
- Mar 15, 2026, 10:00 AM CDT
- Expired
- Mar 16, 2026, 7:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
302 WWUS73 KSGF 141534 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1034 AM CDT Sat Mar 14 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150900- /O.NEW.KSGF.WI.Y.0001.260315T1500Z-260316T1200Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Howes, Aurora, Whitakerville, Laquey, Indian Point, Alton, Weaubleau, Nixa, Roby, Mora, Fort Scott, Darien, Couch, Neosho, Lynchburg, Goodman, Pawnee Station, Mountain Grove, Meinert, Thomasville, Forsyth, Graff, Springfield, Lone Oak, Rolla, Rocky Comfort, Filley, Waynesville, Madry, Arnica, Charity, Pineville, Columbus, Crockerville, Northwye, Nevada, Cedar Springs, Mount Vernon, Chicopee, El Dorado Springs, Huggins, Wheatland, Jadwin, Birch Tree, Decaturville, Wasola, Cross Timbers, Ozark, Lincoln, Rocky Mount, Foose, Stover, Windyville, Riverton, Lowell, Neutral, Roach, Rogersville, Fort Leonard Wood, Rome, Johnson City, Ozark Beach, Duncan, Bolivar, Camdenton, Stockton, Marionville, Pomona, Eldon, Crane, Dogwood, Noel, Sherwin, Village of Four Seasons, Kimberling City, Greer, Hermitage, Mansfield, Salem, Seymour, Branson, Powersite, Lockwood, Thayer, Lamar, Hollister, Marshfield, Vanzant, Cole Camp, Christian Center, Laurie, Silver Dollar City, Tiffin, Dawson, Ava, Cassville, Plato, Elsey, Bangert, Joplin, Versailles, Edgewater Beach, Bendavis, White Church, Siloam Springs, Carthage, West Plains, Monett, Lake Ozark, Olive, Buffalo, Kenoma, Montier, Caplinger Mills, South Fork, Pottersville, South West City, Greenfield, Pittsburg, Northview, Aurora Springs, Quincy, Warsaw, Vichy, Osage Beach, Edmonson, Appleton City, Lake Spring, Selmore, Lebanon, Squires, Anderson, Gladden, Teresita, Wilderness, Baxter Springs, Kirbyville, Plad, Stippville, March, Winona, and Goodhope 1034 AM CDT Sat Mar 14 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT MONDAY... * WHAT...South winds, becoming west to northwest at 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of southeast Kansas and central, east central, south central, southwest, and west central Missouri. * WHEN...From 10 AM Sunday to 7 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf KP
4 follow-up statements
174 WWUS73 KSGF 150812 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 312 AM CDT Sun Mar 15 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160215- /O.CON.KSGF.WI.Y.0001.260315T1500Z-260316T1200Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Cassville, Ava, South West City, Chicopee, Pottersville, Cole Camp, Nixa, Lowell, Edgewater Beach, Kirbyville, Elsey, Hollister, Mount Vernon, Lincoln, Winona, Mountain Grove, Branson, Monett, Fort Leonard Wood, Ozark, Rogersville, Fort Scott, Vichy, Marshfield, Carthage, Rocky Comfort, Filley, Huggins, Pittsburg, Birch Tree, Rolla, Seymour, Siloam Springs, Bendavis, Wasola, Eldon, Edmonson, Selmore, Lone Oak, Noel, Squires, Forsyth, Dawson, Foose, Plad, Baxter Springs, Cedar Springs, Charity, Ozark Beach, Greenfield, Cross Timbers, West Plains, Teresita, Rome, Warsaw, Bolivar, Christian Center, Northview, Quincy, Roach, Crane, Pomona, Howes, Dogwood, Mansfield, Versailles, Silver Dollar City, Johnson City, Windyville, Columbus, Laquey, Indian Point, Madry, Village of Four Seasons, Pineville, Nevada, Stippville, Stockton, Crockerville, Darien, Thayer, Neosho, Arnica, Lamar, White Church, Tiffin, March, Olive, Lake Spring, Goodhope, Riverton, Lynchburg, Kimberling City, Lake Ozark, Whitakerville, Northwye, Goodman, Plato, Lockwood, Gladden, Waynesville, Camdenton, Anderson, Osage Beach, Roby, Vanzant, Graff, Duncan, Thomasville, Neutral, Decaturville, Buffalo, Kenoma, Weaubleau, Laurie, Couch, Bangert, Jadwin, Meinert, Alton, Wheatland, Pawnee Station, Montier, Sherwin, Caplinger Mills, El Dorado Springs, Lebanon, Marionville, Hermitage, Rocky Mount, Springfield, Stover, Aurora Springs, Wilderness, Aurora, Mora, Greer, Appleton City, South Fork, Joplin, Powersite, and Salem 312 AM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of southeast Kansas and central, east central, south central, southwest, and west central Missouri. * WHEN...From 10 AM this morning to 7 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf GH
825 WWUS73 KSGF 151903 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 203 PM CDT Sun Mar 15 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161200- /O.CON.KSGF.WI.Y.0001.000000T0000Z-260316T1200Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Selmore, Lebanon, Rome, Laurie, Vichy, Crockerville, Roach, Pawnee Station, Hermitage, Roby, Wasola, Riverton, Olive, Darien, Johnson City, Joplin, Fort Leonard Wood, March, Anderson, Lincoln, Kirbyville, Branson, Decaturville, Mora, Bangert, Gladden, Dawson, Montier, Baxter Springs, Lake Spring, Lake Ozark, Waynesville, Pineville, Cassville, Edmonson, Seymour, Village of Four Seasons, Plad, El Dorado Springs, Alton, Greenfield, Lamar, Foose, Kenoma, Wheatland, Columbus, Caplinger Mills, Silver Dollar City, Edgewater Beach, Thayer, Dogwood, Sherwin, Aurora Springs, Lowell, Mountain Grove, Marshfield, Camdenton, Stippville, Goodman, Neosho, Buffalo, Stover, Versailles, Marionville, Pomona, Kimberling City, Couch, Northview, Osage Beach, Stockton, Eldon, Windyville, Forsyth, Nixa, Elsey, Aurora, Weaubleau, Squires, Rocky Comfort, Birch Tree, Chicopee, Graff, Thomasville, Lone Oak, Duncan, Ava, Plato, Ozark, West Plains, Warsaw, Powersite, Madry, Nevada, Filley, Lockwood, South Fork, Arnica, Mount Vernon, Noel, Rolla, Vanzant, Siloam Springs, Ozark Beach, Greer, Indian Point, Huggins, Teresita, Appleton City, White Church, Rocky Mount, Jadwin, Christian Center, Cedar Springs, Meinert, Pittsburg, Cole Camp, Quincy, Hollister, Tiffin, Lynchburg, Winona, Wilderness, Laquey, Charity, South West City, Salem, Neutral, Pottersville, Springfield, Howes, Crane, Goodhope, Bolivar, Bendavis, Northwye, Cross Timbers, Whitakerville, Fort Scott, Carthage, Mansfield, Rogersville, and Monett 203 PM CDT Sun Mar 15 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up of 40 to 50 mph. * WHERE...Portions of southeast Kansas and central, east central, south central, southwest, and west central Missouri. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf KP
148 WWUS73 KSGF 160606 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 106 AM CDT Mon Mar 16 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161200- /O.CON.KSGF.WI.Y.0001.000000T0000Z-260316T1200Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Duncan, Whitakerville, Windyville, Wheatland, Sherwin, Plad, South West City, Meinert, Roby, Mountain Grove, Plato, Tiffin, Wasola, Winona, Teresita, Edmonson, Fort Scott, Caplinger Mills, Aurora, Rome, Cole Camp, Hermitage, Thayer, Goodman, Roach, Indian Point, Seymour, Village of Four Seasons, Springfield, Lake Ozark, Fort Leonard Wood, Squires, Pomona, Buffalo, Forsyth, Arnica, Baxter Springs, Marionville, Wilderness, Bendavis, Mansfield, Quincy, Appleton City, Vanzant, West Plains, Bangert, Waynesville, Eldon, Pottersville, Neutral, White Church, Mora, Carthage, March, Siloam Springs, Christian Center, Pawnee Station, Lincoln, Vichy, Kimberling City, Hollister, Northview, Pineville, Crockerville, Lynchburg, Johnson City, Mount Vernon, Aurora Springs, Rolla, Thomasville, Gladden, Rogersville, Nixa, Versailles, El Dorado Springs, Bolivar, Salem, Columbus, Greer, Howes, Laurie, Northwye, Warsaw, Kenoma, Stover, Anderson, Filley, Laquey, Ozark Beach, Rocky Mount, Ava, Edgewater Beach, Jadwin, Stippville, Couch, Cassville, Elsey, South Fork, Lamar, Darien, Lebanon, Stockton, Madry, Pittsburg, Osage Beach, Chicopee, Powersite, Joplin, Weaubleau, Dogwood, Camdenton, Birch Tree, Branson, Selmore, Marshfield, Dawson, Neosho, Ozark, Lowell, Cedar Springs, Montier, Riverton, Kirbyville, Charity, Foose, Olive, Rocky Comfort, Cross Timbers, Graff, Lockwood, Greenfield, Lake Spring, Lone Oak, Alton, Nevada, Huggins, Decaturville, Noel, Silver Dollar City, Crane, Monett, and Goodhope 106 AM CDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 40 to 50 mph. * WHERE...Portions of southeast Kansas and central, east central, south central, southwest, and west central Missouri. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf PC
324 WWUS73 KSGF 161144 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 644 AM CDT Mon Mar 16 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161245- /O.EXP.KSGF.WI.Y.0001.000000T0000Z-260316T1200Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Goodman, Forsyth, Sherwin, Windyville, Rogersville, Pineville, Salem, Winona, Kirbyville, Greenfield, Birch Tree, Village of Four Seasons, Camdenton, Carthage, Pottersville, Neosho, Lynchburg, Mount Vernon, Wheatland, Lebanon, Lone Oak, Northwye, Foose, Lincoln, Mountain Grove, Dogwood, Plato, Buffalo, Wasola, Cole Camp, Goodhope, Vanzant, Tiffin, Darien, Alton, Weaubleau, Pomona, Noel, Cassville, Whitakerville, Monett, Elsey, Vichy, Edgewater Beach, Warsaw, Howes, Squires, Lake Spring, Marionville, Arnica, Laquey, Bangert, Ozark Beach, Fort Scott, Nixa, Edmonson, Wilderness, Roby, Lake Ozark, Aurora, South West City, Marshfield, Springfield, Madry, Fort Leonard Wood, West Plains, Waynesville, Siloam Springs, Baxter Springs, Lowell, Charity, Montier, Cross Timbers, Anderson, Mora, Laurie, March, Appleton City, Teresita, Selmore, Versailles, Huggins, Quincy, Neutral, Aurora Springs, Gladden, Nevada, Rome, Lamar, Rolla, Eldon, Lockwood, Duncan, Powersite, Meinert, Riverton, Pawnee Station, Hermitage, Christian Center, Stockton, Graff, Olive, Ava, Kenoma, Silver Dollar City, Decaturville, Crockerville, Columbus, Plad, Northview, Joplin, Hollister, White Church, Crane, Cedar Springs, Indian Point, Thomasville, Rocky Mount, Greer, Osage Beach, Caplinger Mills, Roach, Chicopee, Stover, Bendavis, Seymour, Branson, Couch, Kimberling City, Filley, Thayer, Dawson, El Dorado Springs, Bolivar, Rocky Comfort, Johnson City, Ozark, Mansfield, Pittsburg, Jadwin, South Fork, and Stippville 644 AM CDT Mon Mar 16 2026 ...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... Winds have fallen below advisory levels, however gusts from 20 to 30 mph may still occur through the day and into this evening. $$ For more information from the National Weather Service, visit http://weather.gov/sgf GH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 14, 6:40 AM CDT, 3 hours 54 minutes earlier. Its key messages:
- There is a Slight (2 out of 5) to Enhanced (3 out of 5) Risk for severe thunderstorms Sunday afternoon/early evening as a line of showers and storms move across the area. The primary risk will be damaging winds, with a low tornado risk across south-central Missouri.
- Light snow will develop across portions of the area Sunday evening behind cold front/storms, with snow lingering into the overnight hours as much colder air moves into the region.
- Gusty northerly winds of 40 to 50 mph will occur behind the front Sunday afternoon/evening into Sunday night.
- Below average temperatures with near record lows in the teens will occur on Monday and Tuesday mornings. Temperatures will quickly rebound to above average by the middle to end of next week.
Area forecast discussion, Mar 14, 6:40 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Springfield MO 640 AM CDT Sat Mar 14 2026 .KEY MESSAGES... - There is a Slight (2 out of 5) to Enhanced (3 out of 5) Risk for severe thunderstorms Sunday afternoon/early evening as a line of showers and storms move across the area. The primary risk will be damaging winds, with a low tornado risk across south-central Missouri. - Light snow will develop across portions of the area Sunday evening behind cold front/storms, with snow lingering into the overnight hours as much colder air moves into the region. - Gusty northerly winds of 40 to 50 mph will occur behind the front Sunday afternoon/evening into Sunday night. - Below average temperatures with near record lows in the teens will occur on Monday and Tuesday mornings. Temperatures will quickly rebound to above average by the middle to end of next week. && .SHORT TERM /THROUGH SUNDAY/... Issued at 133 AM CDT Sat Mar 14 2026 Surface high pressure was moving to the southeast out of the Northern Plains towards the Great Lakes early this morning. This was allowing for dry flow from easterly winds, which will continue into the morning hours before becoming southerly in response to the high continuing to move east and a developing area of low pressure in the central Rockies/Plains. As the storm system in the Plains moves east through today and tonight, winds will increase and become gusty as the pressure gradient tightens. By this afternoon, gusts of 15 to 25 mph will occur at times and continue into this evening. Highs will warm into the 70s this afternoon, with mild conditions thanks to southerly winds and slowly increasing relative humidities. Overnight lows will then cool into the middle to upper 50s. By Sunday morning, an upper-level trough will dive southeast into the central Plains and push the previously mentioned surface low across the Plains and towards the Ozarks. In advance of the associated surface front, warm air and moisture advection will be ongoing, setting the stage for potential severe weather as the front moves into and through the Ozarks region Sunday afternoon into the evening hours. The pressure gradient will continue to tighten ahead of the surface low and cold front into Sunday morning, with south to southwesterly wind gusts of 30 to 40 mph. As the low moves east across Iowa on Sunday, the cold front will move east across southwest Missouri. This frontogenesis will allow for the development of strong to severe storms as the front translates eastward Sunday afternoon into the evening. Instability ahead of the front remains in question and will depend of the speed and timing of the front. Ensemble output indicates most of the region will see less than 500 J/kg of CAPE, however shear will be rather high thanks to a strong 40-60kt LLJ that will move over the region. Additionally, an upper-level 90-110kt jet max will provide additional synoptic lift as it moves over the region, rounding the base of the upper trough. With the initial cap in place, limited instability, and timing concerns, expectations remain that the best areas for potential severe weather associated with the front will be generally east of Highway 63 Sunday afternoon into the evening. The main concern would be damaging winds as downdrafts from precipitation loading combine with synoptic winds of 30 to 40 mph, potentially producing winds that may be in excess of 60 to 70mph in the strongest storms, if they develop. Additionally, with ample shear, isolated QLCS tornadoes will be possible in areas where the line-normal shear component becomes favorable for spin ups. Again, this all hinges on the speed of the front. The front should have moved through the Ozarks by Sunday evening. Behind the front, an arctic airmass will rush in to fill the void with temperatures falling from the middle to upper 60s afternoon highs in advance of the front, to the upper 20s by midnight. This cold air will be ushered into the Ozarks by 40 to 50 mph northerly winds. There may be occasions when synoptic winds gust as high as 60 mph. The cold air will move in quickly enough to produce a change over from rain, associated with the wrap around precipitation from the upper low and front, to snow fairly rapidly in the wake of the front. Accumulating snow potential will be generally best along and north of Highway 60 and east of Highway 65, but snow flakes will be possible across the entire area. There will be the potential for a dusting of snow with locally 1-2". With ground temperatures initially warm from the recent warm weather, accumulations will initially be minimal. However, where any moderate bands of snow can develop, there will be the possibility for the snow to melt then refreeze as the colder temperatures move into the area. This resulting flash freeze might cause slick spots, especially on bridges and overpasses. The strong northerly winds will also cause blowing snow, which will reduce visibilities with any bands of moderate snow. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Issued at 133 AM CDT Sat Mar 14 2026 Lows will drop into the teens Monday morning with near-record readings possible (see the Climate section below for more information). Wind chill values will be in the single digits to around zero Monday morning thanks to continued windy conditions. Highs will only warm into the 30s Monday afternoon. The cold airmass will linger across the region into Tuesday morning, with morning lows again in the teens to around 20 degrees, putting records in jeopardy again for some locations. The colder weather will begin to moderate Tuesday and through the rest of next week. Ensemble model members are in good agreement with temperatures returning to the 70s by midweek, with highs in the 80s possible by the middle to end of next week. A few model 90th percentile outputs for highs next weekend even have temperatures in the upper 80s to near 90. This would send the Ozarks from winter to summer in one week. Stay tuned. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 638 AM CDT Sat Mar 14 2026 Flight conditions through tonight will remain VFR with LLWS the main concern during this evening and the overnight hours. Surface winds will be generally easterly from 5 to 10mph but will shift out of the south by this afternoon and become gusty into this evening. A strong cold front is then expected to move through the region SUnday afternoon in to the evening. && .CLIMATE... Issued at 133 AM CDT Sat Mar 14 2026 A cold arctic airmass will bring a brief return of winter temperatures to the Ozarks for Monday (March 16) and Tuesday (March 17) mornings. For some locations, mornings lows may fall to near record temperatures with forecast lows in the middle to upper teens. These temperatures may have impacts on early blooming vegetation thanks to a warm previous two week period of temperatures from 5 to 15 degrees above average. Of the past 13 days, 10 have been warmer than average. Record Low Temperatures: March 16: KSGF: 16/1895 KJLN: 19/1988 KVIH: 14/1900 KUNO: 16/1988 March 17: KSGF: 13/1900 KJLN: 16/1906 KVIH: 8/1900 KUNO: 18/1958 Record Low Highs: March 16: KUNO: 32/1970 && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch CLIMATE...Hatch
Hazardous weather outlook, Mar 14, 5:24 AM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 524 AM CDT Sat Mar 14 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151030- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 524 AM CDT Sat Mar 14 2026 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited non thunderstorm wind risk. DISCUSSION... Winds will begin to increase this afternoon and evening with gusts from 15 to 25 mph at times as a storm system moves into the plains. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A line of showers and storms will develop along a cold front and move east across the area Sunday afternoon into the early evening hours. There will be a Slight (2 out or 5) to Enhance (3 out of 5) Risk for severe thunderstorms Sunday afternoon and evening. The primary risk will be damaging straight line winds with a low tornado risk, mainly across south central Missouri. Southwesterly wind gusts of 30 to 40 mph will occur ahead of the front. Winds will shift to the northwest behind the front Sunday afternoon and evening and increase with gusts of 40 to 50 mph occurring at times into the overnight hours. A much colder air mass will move into the area and light snow will develop Sunday evening into the overnight hours. A dusting to locally 1 to 2 inches of snow will be possible, mainly north of Highway 60 and east of Highway 65. A few slick spots will be possible, especially on bridges and overpasses. Lows will drop into the teens Monday and Tuesday mornings with will chill values in the single digits above zero to around zero degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
Nearby
Wind Advisories in Missouri, 2026Wind Advisories in Kansas, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.